# SDR MALA965179

- Difficulty date: November 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403XJ
- Make and model: Saab 340B
- Aircraft serial: 340B403
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 3311 - DURING THE PRE-FLIGHT INSPECTION IN DTW, THE EMERGENCY EXIT LIGHT ABOVE THE FLIGHT ATTENDANT'S SEAT WAS FOUND INOPERATIVE.  MAINTENANCE RESECURED LOOSE PLUG WIRES AT PLUG 465VP.  ALL CHECKS SATISFACTORY.  (X)
